If you need an accessible version of this item please contact JSTOR User Support

Review

Reviewed Work: Mathematical Economics. by R. G. D. Allen
Review by: C. F. Carter
The Economic Journal
Vol. 68, No. 269 (Mar., 1958), pp. 112-114
Published by: Wiley on behalf of the Royal Economic Society
DOI: 10.2307/2227249
Stable URL: http://www.jstor.org/stable/2227249
Page Count: 3
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[112]
    [112]
  • Thumbnail: Page 
113
    113
  • Thumbnail: Page 
114
    114